Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Function theoretic methods for higher order, elliptic equations in three independent variables


Authors: R. P. Gilbert and D. Kukral
Journal: Bull. Amer. Math. Soc. 79 (1973), 96-99
MSC (1970): Primary 35A20, 35C15; Secondary 35J15
DOI: https://doi.org/10.1090/S0002-9904-1973-13109-X
MathSciNet review: 0310408
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Bergman, Integral operators in the theory of linear partial differential equations, Ergebnisse der Mathematik und ihre Grenzgebiete, N. F., Heft 23, Springer-Verlag, Berlin, 1961. MR 25 # 5277. MR 141880
  • 2. D. Colton, Bergman operators for elliptic equations in three independent variables, Bull. Amer. Math. Soc. 77 (1971), 752-756. MR 43 # 6578. MR 280859
  • 3. D. Colton, Integral operators for elliptic equations in three independent variables. I, II, Applicable Anal. (to appear). MR 445098
  • 4. B. L. Tjong, Operators generating solutions of ∆, Analytic Methods in Math. Physics, edited by R. P. Gilbert and R. G. Newton, Gordon and Breach, New York, 1970. MR 336034
  • 5. I. N. Vekua, New methods for solving elliptic equations, OGIZ, Moscow, 1948; English transl., Series in Appl. Math., vol. 1, North-Holland, Amsterdam, Interscience, New York, 1967, MR 11, 598; MR 35 # 3243. MR 34503

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35A20, 35C15, 35J15

Retrieve articles in all journals with MSC (1970): 35A20, 35C15, 35J15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13109-X

American Mathematical Society